# SDR FDEA201509152874

- Difficulty date: September 15, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0790502
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 475 FLOOR PANEL CORRODED.  REMOVED AND REPLACED THE FLOOR PANEL IAW DWG WSP0790.
